MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES2814
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information the device was explanted and replaced due to a malfunction of the prosthesis.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.A separation, surrounded by abrasion, was noted on the exhaust tubing of cylinder 1, at the strain relief junction.No functional abnormalities were noted with cylinder 2.No functional abnormalities were noted with the reservoir.Based on examination of the returned product, it was concluded that the abrasion marks noted on both exhaust tubes and inlet tube of the pump matched in such a way to conclude that they had overlapped and abraded against one another while in-vivo enough to cause a separation in the exhaust tubing of cylinder 1 at the strain relief junction.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
 
Event or Problem Description

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18113674
Report Number2125050-2023-01380
Device Sequence Number6988851
Product Code FHW
UDI-Device Identifier05708932539104
UDI-Public05708932539104
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/07/2024
Device Catalogue NumberES2814
Device Lot Number6726487_ES28141022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date04/08/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; TITAN INFLATABLE PENILE PROSTHESIS FAMILY; TITAN INFLATABLE PENILE PROSTHESIS FAMILY; TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale